# SDR SIMA201804192006

- Difficulty date: April 7, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N837AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145647
- Aircraft time: 28,820 hours, 25,904 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487190
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT, NR 1 CONNECTOR MISSING.  INSTALLED THE CONNECTOR IAW SWPM 20-21-00.
